# SDR FDEA201112175331

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327541720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FR 69 BETWEEN SEAT TRACKS 4L AND 5L, CLEVIS ADAPTER HAS CORROSION. REMOVED LEVEL 1 CORROSION,  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 103.  R & R CLEVIS ADAPTER IAW SRM 51-72-10, PG 1-3.
